Source: Journal of Geometry. Unidade: ICMC
Subjects: TEORIA DAS SINGULARIDADES, TEORIA DAS CATÁSTROFES, SUBVARIEDADES, GEOMETRIA SIMPLÉTICA
ABNT
NABARRO, Ana Claudia e ROMERO FUSTER, Maria Del Carmen e ZANARDO, Maria Carolina. Geometrical characterizations of singularities of the Gauss map on generically immersed 3-manifolds in R⁴. Journal of Geometry, v. 116, n. 1, p. 1-21, 2025Tradução . . Disponível em: https://doi.org/10.1007/s00022-025-00743-y. Acesso em: 04 abr. 2025.APA
Nabarro, A. C., Romero Fuster, M. D. C., & Zanardo, M. C. (2025). Geometrical characterizations of singularities of the Gauss map on generically immersed 3-manifolds in R⁴. Journal of Geometry, 116( 1), 1-21. doi:10.1007/s00022-025-00743-yNLM
Nabarro AC, Romero Fuster MDC, Zanardo MC. Geometrical characterizations of singularities of the Gauss map on generically immersed 3-manifolds in R⁴ [Internet]. Journal of Geometry. 2025 ; 116( 1): 1-21.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1007/s00022-025-00743-yVancouver
Nabarro AC, Romero Fuster MDC, Zanardo MC. Geometrical characterizations of singularities of the Gauss map on generically immersed 3-manifolds in R⁴ [Internet]. Journal of Geometry. 2025 ; 116( 1): 1-21.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1007/s00022-025-00743-y